Impulsive control for T–S fuzzy model-based chaotic systems
Qishui Zhong,
Jingfu Bao,
Yongbin Yu and
Xiaofeng Liao
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 79, issue 3, 409-415
Abstract:
This paper provides an impulsive control scheme for chaotic systems based on their Takagi–Sugeno (T–S) fuzzy models. Firstly, we utilize a T–S fuzzy model to represent a chaotic system. Secondly, using comparison methods, a general asymptotical stability criteria is derived for chaotic systems with impulsive effects. Finally, as an illustrative example, Lorenz system is considered to verify the effectiveness of the control scheme.
Keywords: Takagi–Sugeno (T–S) fuzzy model; Chaotic system; Impulsive control (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475408000104
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:79:y:2008:i:3:p:409-415
DOI: 10.1016/j.matcom.2008.01.027
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().